# SDR ASAA1159445

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 13,117 hours, 3,922 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 9738D
- Condition: Failed
- Location: Window Heat
- Part time: 13,117 hours, 3,922 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O OUTER WINDOW FRACTURED.  F/O NOTED ARCING ON UPPER RT FRAME FOLLOWED BY FRACTURE.  ACCOMPLISHED CHECKLIST.  NO FURTHER DETERIORATION.  REMOVED AND REPLACED R FRONT WINDOW CONTROLLER PER MM 30-41-11.  REPLACED F/O'S NR 1 WINDOW PER MM 56-11-11.  WINDOW HEAT CONTROLLER OPS CHECK GOOD PER MM 30-41-11.
